MAUDE Adverse Event Report: LivaNova Deutschland EVO; Catheter, Cannula And Tubing, Vascular, Cardiopulmonary Bypass

LivaNova Deutschland EVO; Catheter, Cannula And Tubing, Vascular, Cardiopulmonary Bypass
Model Number ELCTRNC VENOUS OCCLDR UNIT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of an electronic venous occluder (evo) which could not fully close when the device opening value was set to 0%.The event occurred during setup.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
EVO
Common Device Name
Catheter, Cannula And Tubing, Vascular, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50691724
Report Number9611109-2026-90420
Device Sequence Number5891747
Product Code DWF
UDI-Device Identifier04033817900504
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELCTRNC VENOUS OCCLDR UNIT
Device Catalogue Number12-80-10
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured07/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown